# SDR MWEA060305

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,576 hours, 49,096 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 98062198
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 SYMBOL GENERATOR CIRCUIT BREAKER D-12 POPPED.  REMOVED & REPLACED SYMBOL GENERATOR.
